# SDR GTIA2025072139000

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N703NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12048
- Aircraft time: 3,778 hours, 1,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 065504
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,198 hours, 509 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EPSU BATTERY 11WL INOP-R&R EPSU BATTERY 11 WL IAW AMM 33-51-38, OPS TEST GOOD
